HomeAnswersDermatologyminoxidilHow to manage hair fall due to Minoxidil allergy?

How to reduce my hair fall caused due to Minoxidil allergy?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At October 2, 2022
Reviewed AtNovember 29, 2023

Patient's Query

Hello doctor,

I used the Minoxidil cream for the past 15 days, and then I got allergic to it by blisters and itching. Now, after the doctor's advice, I have stopped it. But now my hair is falling two times more than earlier. Will the hair fall reduce, doctor? Because the amount of hair falling is a lot and I am worried. Please help.

Hello,

Welcome to icliniq.com.

I read your query and can understand your concern. Abrupt stopping Minoxidil cream may lead to sudden hair fall due to sudden cut off of the blood supply to the hair roots, which is needed to promote growth. Since there is an allergic reaction to Minoxidil, you may try using other brands of Minoxidil to see if there are allergic reactions to them since it may also be the brand content that you may be allergic to. If there is an absolute allergy to Minoxidil, I suggest the following. Start using Redensyl serum once daily, 1 ml at night. Take Tablet Follihair (Biotin, Iron, l-cysteine, Manganese, Copper, Selenium, L-lysine, Zinc, DL-methionine, Calcium Pantothenate, Niacinamide) once daily after food for two months at night. PRP (platelet-rich plasma therapy) and mesotherapy are procedures done on the scalp to enhance hair growth which are done in sessions for at least six months. Biotin PRP and PRF (platelet-rich fibrin therapy) are other procedures done for hair growth. However, please consult a dermatologist, discuss with them for further details and for undergoing the procedure, and take the medications with their consent. All the above procedures may be done along with the medications provided above. Kindly provide me images of your scalp to assess the extent of hair fall. Also, kindly provide details of family history of hair loss, any medical conditions, medications taken, allergies, dietary changes, and the presence of dandruff issues. Kindly revert with the above details. I hope this helps. Thank you and take care.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sandhya Narayanan Kutty
Dr. Sandhya Narayanan Kutty

Venereology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

hair fallminoxidil

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy